Two days after my Prolia shot, I noticed 6 red bumps on my upper chest and lower neck. They looked like skin tags, but they’re bigger, and they’re itchy. Then I started to get red bumps that looked like mosquito bites on my legs and thighs, and they were itchy. The bumps became bigger and darker red. I saw the nurse practitioner at my PCPs office and she agreed it might be a reaction to the shot. I was put on prednisone 2 tabs daily for 5 days plus 1 Pepcid daily. It reduced the itchiness but did not stop the rashes and hives. I got more rashes every day pretty much all over my body except my face and neck. Three weeks later, the rashes are looking more like eczema. I have an appointment to see a dermatologist in 3 days and I’m praying there will be a safe and effective intervention besides Prednisone. I’m terrified, as I don’t know how much worse it can get and how long it will last. And the Prolia is in my system for up to 6 months.
I don't the answer but noticed on the FDA that it had posted a public notice that it had recommending an investigation into a connection between Prolia and a type of vasculitis that had been reported by enough Prolia-takers to merit further investigation. I looked it photos of the condition and they all looked like large areas of red, irritated or inflamed skin. Kind of looked like bad allergic reactions. I can't remember the adjective but the adverse effect notice was for a kind of vasculitis.
The letter was dated October, 2021 and you might be able to search for it online. The FDA's websites seem uniquely non-user-friendly so be prepared for side tracks and rabbit holes. Or call the FDA directly.